# SDR LR7A2024010903353

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 56,748 hours, 34,847 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND FS697 RING SEGMENT CRACKED AT WL260, RBL60. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-21.    NR# 1001061937.
